| Model Number |
0998-00-3023-55 |
| Medical Device Problem Code |
Inability to Auto-Fill (1044)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/03/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported by the fse that during pm, the cs300 intra-aortic balloon pump (iabp) had autofill failure.There was no patient involved, no harm reported.A getinge field service engineer (fse) was dispatched to evaluate the unit.The fse confirmed the autofill failure in device logs.The device is currently pending a repair.
Additional Manufacturer Narrative
Initial reporter: (b)(6).Upon completion of the investigation into this event a follow up report will be submitted.